MAUDE Adverse Event Report: EQUASHIELD MEDICAL LTD EQUASHIELD; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM

EQUASHIELD MEDICAL LTD EQUASHIELD; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Model Number EQUASHIELD FEMALE LUER LOCK CONNECTOR
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/23/2020
Type of Reportable Event Malfunction
Event or Problem Description
Leaking at the connector site.

Brand Name
EQUASHIELD
Common Device Name
CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Manufacturer (Section D)
EQUASHIELD MEDICAL LTD
2 harbor park drive
port washington NY 11050
MDR Report Key10830307
Report Number10830307
Device Sequence Number11765146
Product Code ONB
UDI-Device Identifier07290013484536
UDI-Public(01)07290013484536
Combination Product (Y/N)N
Initial Reporter StateVA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 10/23/2020
Report Date (Section F) 10/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberEQUASHIELD FEMALE LUER LOCK CONNECTOR
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer11/12/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/12/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA10/23/2020